# SDR 97ZZZM630

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681514
- Condition: Corroded
- Location: Bs 420-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - THE FOLLOWING WAS FOUND, CABIN SEAT TRACK RIGHT OUTBOARD HAS HOLES DRILLED IN TOP THROUGH OUT.  REMOVED SEAT TRACK FROM STATION 420-480 520.  FABRICATED NEW SEAT TRACK FROM BAC 1520-792 AND INSTALLED IAW SRM 53-10-5.  REMOVED AND FABRICATED NEW SEAT TRACK AT STATION 727-727B.  DRILLED UP AND INSTALLED NEW PART IAW SRM 53-10-5.  FABRICATED AND INSTALLED SEAT TRACK STATION 727B-907 IAW SRM 53-10-6, N/R NR 7117470785.
